# SDR CALA2024031300711

- Difficulty date: January 25, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N893UA
- Make and model: Airbus A319-132
- Aircraft serial: 2948
- Aircraft time: 46,973 hours, 24,610 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348051025001
- Condition: Corroded
- Location: Frms 57-56 S42l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-4-6179) DOT 206-11 AFT CARGO COMPARTMENT FR57 TO FR65 L /H STGR 42 SURFACE CORROSION. W/C:90087 REMOVED AND REPLACED FASTENER WITH SIGNAL CORROSION, AND REMOVED SRM 51-42-11/001 T04797 INSTUMENT MEASUREMENT FOR 44-0008 ATTACH AND REPLACED PAINT STEIGER (OR IS OUT LIMITS (AT STGR 42 BETWEE ED EMP#: V941028 WORK ACCOMPLISHED AT ST ENGINEERING OF MOBILE A N C64 AND C65 L=0.700" W=.720"; D=0.022 NOMINAL THICKNESS 0.080, T BFM ON NR#: 90087 REMAIN THICKNESS 0.058 I.A.W SRM 51-75-00/001) I.A.W A319
